# SDR CALA2016032800187

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N38268
- Make and model: Boeing 737824
- Aircraft serial: 31587
- Aircraft time: 49,307 hours, 16,076 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3721
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN RT FWD FUSELAGE, 14" FWD OF GND POWER RECEPTACLE CUT OUT, AT STATION 215.  REPAIRED DENT IAW SRM 53-00-01 REPAIR 3.
